Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The flag-transitive tilde and Petersen-type geometries are all known

Authors: A. A. Ivanov and S. V. Shpectorov
Journal: Bull. Amer. Math. Soc. 31 (1994), 173-184
MSC: Primary 51E24; Secondary 20D08, 20E42
MathSciNet review: 1256977
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We announce the classification of two related classes of flag-transitive geometries. There is an infinite family of such geometries, related to the nonsplit extensions $ {3^{[\begin{array}{*{20}{c}} n \\ 2 \\ \end{array} ]}}^2 \cdot {\text{Sp}}_{2n}(2)$, and twelve sporadic examples coming from the simple groups $ {M_22}$, $ {M_23}$, $ {M_24}$, He, $ Co_{1}$, $ Co_{2}$, $ {J_4}$, BM, M and the nonsplit extensions $ 3 \cdot {M_22}$, $ {3^{23}} \cdot Co_{2}$, and $ {3^{4371}} \cdot BM$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 51E24, 20D08, 20E42

Retrieve articles in all journals with MSC: 51E24, 20D08, 20E42

Additional Information

PII: S 0273-0979(1994)00511-7
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia